Tzuong-Tsieng Moh

Publications listed in MathSciNet

[1] T. Moh. An application of algebraic geometry to encryption: tame transformation method. In Proceedings of the International Conference on Algebraic Geometry and Singularities (Spanish) (Sevilla, 2001), volume 19, pages 667-685, 2003.
[2] T. Moh. A public key system with signature and master key functions. Comm. Algebra, 27(5):2207-2222, 1999.
[3] T. T. Moh. Jacobian conjecture. In Algebra and geometry (Taipei, 1995), volume 2 of Lect. Algebra Geom., pages 103-116. Int. Press, Cambridge, MA, 1998.
[4] T. T. Moh. On a Newton polygon approach to the uniformization of singularities of characteristic p. In Algebraic geometry and singularities (La Rábida, 1991), volume 134 of Progr. Math., pages 49-93. Birkhäuser, Basel, 1996.
[5] T. T. Moh. Algebra, volume 5 of Series on University Mathematics. World Scientific Publishing Co. Inc., River Edge, NJ, 1992.
[6] T. T. Moh. Quasi-canonical uniformization of hypersurface singularities of characteristic zero. Comm. Algebra, 20(11):3207-3249, 1992.
[7] H. Hironaka. On the presentations of resolution data. In Algebraic analysis, geometry, and number theory (Baltimore, MD, 1988), pages 135-151. Johns Hopkins Univ. Press, Baltimore, MD, 1989. Noted and with an appendix by T. T. Moh.
[8] T. T. Moh. On the resolution of singularities. In Algebra, analysis and geometry (Taipei, 1988), pages 199-218. World Sci. Publ., Teaneck, NJ, 1989.
[9] Tzuong Tsieng Moh. On the classification problem of embedded lines in characteristic p. In Algebraic geometry and commutative algebra, Vol.I, pages 267-279. Kinokuniya, Tokyo, 1988.
[10] T. T. Moh, James H. McKay, and Stuart Sui Sheng Wang. On face polynomials. J. Pure Appl. Algebra, 52(1-2):121-125, 1988.
[11] T. T. Moh. On a stability theorem for local uniformization in characteristic p. Publ. Res. Inst. Math. Sci., 23(6):965-973, 1987.
[12] T. T. Moh. Set-theoretic complete intersections. Proc. Amer. Math. Soc., 94(2):217-220, 1985.
[13] T. T. Moh. On the Jacobian conjecture and the configurations of roots. J. Reine Angew. Math., 340:140-212, 1983.
[14] T. T. Moh. On two fundamental theorems for the concept of approximate roots. J. Math. Soc. Japan, 34(4):637-652, 1982.
[15] T. T. Moh and W. Heinzer. On the Lüroth semigroup and Weierstrass canonical divisors. J. Algebra, 77(1):62-73, 1982.
[16] T. T. Moh. A result on the set-theoretic complete intersection problem. Proc. Amer. Math. Soc., 86(1):19-20, 1982.
[17] T. T. Moh. On the bound for the Defranchis-Severi theorem. Michigan Math. J., 28(2):153-155, 1981.
[18] T. T. Moh. On a certain group structure for polynomials. Proc. Amer. Math. Soc., 82(2):183-187, 1981.
[19] T. T. Moh. On the concept of approximate roots for algebra. J. Algebra, 65(2):347-360, 1980.
[20] T. T. Moh. On generators of ideals. Proc. Amer. Math. Soc., 77(3):309-312, 1979.
[21] T. T. Moh. On a normalization lemma for integers and an application of four colors theorem. Houston J. Math., 5(1):119-123, 1979.
[22] T. T. Moh. On Weierstrass points of analytic plane curves and a conjecture of Mumford. Bull. Inst. Math. Acad. Sinica, 7(1):45-58, 1979.
[23] T. T. Moh and W. J. Heinzer. A generalized Lüroth theorem for curves. J. Math. Soc. Japan, 31(1):85-86, 1979.
[24] S. S. Abhyankar and T. T. Moh. On analytic independence. Trans. Amer. Math. Soc., 219:77-87, 1976.
[25] T. T. Moh. On approximate roots of a polynomial. J. Reine Angew. Math., 278/279:301-306, 1975.
[26] Shreeram S. Abhyankar and Tzuong Tsieng Moh. Embeddings of the line in the plane. J. Reine Angew. Math., 276:148-166, 1975.
[27] T. T. Moh. On analytic irreducibility at of a pencil of curves. Proc. Amer. Math. Soc., 44:22-24, 1974.
[28] T. T. Moh. On the unboundedness of generators of prime ideals in power series rings of three variables. J. Math. Soc. Japan, 26:722-734, 1974.
[29] T. T. Moh. On characteristic pairs of algebroid plane curves for characteristic p. Bull. Inst. Math. Acad. Sinica, 1(1):75-91, 1973.
[30] Shreeram S. Abhyankar and Tzuong Tsieng Moh. Newton-Puiseux expansion and generalized Tschirnhausen transformation. I, II. J. Reine Angew. Math., 260:47-83; ibid. 261 (1973), 29-54, 1973.
[31] T. T. Moh. On a general Tauberian theorem. Proc. Amer. Math. Soc., 36:167-172, 1972.
[32] Tzoung Tsieng Moh. Galois theory of power series rings in characteristic p. Amer. J. Math., 92:919-950, 1970.
[33] S. S. Abhyankar and T. T. Moh. A reduction theorem for divergent power series. J. Reine Angew. Math., 241:27-33, 1970.
[34] S. S. Abhyankar, T. T. Moh, and M. van der Put. Invariants of analytic local rings. Inst. Hautes Études Sci. Publ. Math., (36):165-193, 1969.